# SDR AUS20020713

- Difficulty date: June 18, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Hartzl HCE2YK2
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Condition: Separated
- Location: Elevator Tab Con
- Component: Elevator Tab Con
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD LH STABILATOR TRIM CABLE DISCONNECTED FROM TRIM WHEEL.BALL END OF CABLE HAD COME OUT OF THE SOCKET ON THE SIDE OF THE WHEEL.
